# SDR SWAA2023021691225

- Difficulty date: January 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK RBL45.4 BS 727B+6; BS 727C+17; BS 727D+10; BS 727E+7.5; BS 747+18; BS 787+10; BS 807+10; BS 847+13; BS 867+5.<[01] CORROSION ON CABIN SEAT TRACK RBL45.4 BS 727B+6; BS 727C+17; BS 727D+10; BS 727E+7.5; BS 747+18; BS 787+10; BS 807+10; BS 847+13; BS 867+5 WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q00H7SLD.;[02] VERIFIED CORRECTIVE ACTION 1
